Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Hi my baby has alot of diharrea and he vomitted

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2005
Answered : 3187 Questions
Question
Hi my baby has alot of diharrea and he vomitted milk once out and has a fever hes 6-7 months old. What could it be?
Posted Sat, 25 Nov 2017 in Child Health
 
 
Answered by Dr. Diptanshu Das 1 hour later
Brief Answer:
ORS is the mainstay of treatment

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. It seems that your child has an episode of gastroenteritis or food poisoning. It could be due to contaminated food or improper hand hygiene.

In any case, you need to give your child some antiemetic like ondansetron as and when needed, especially before feeds (15 min-30 min prior to feeds). Such stomach problems and loose stools may persist for a 2-5 days before it resolves. Please be patient. You may give probiotics like Refora R. Also give curd or yogurt since it contains plenty of beneficial bacteria and should help.

In any case, the mainstay of treatment is ORS (oral rehydration solution). Unless the lost salts and fluids are replenished the child would become dehydrated. The urine output needs to be monitored. If the frequency comes down it indicates dehydration and calls for additional supplementation of fluids. But if the child becomes lethargic you would need to take the child to a hospital without delay.

Give zinc supplements like Zinconia Syr 5 ml once daily for the next 10 days. You need not worry. It should gradually return back to normal.

Feel free to write back.

Regards
Above answer was peer-reviewed by
 
Follow-up: Hi my baby has alot of diharrea and he vomitted 35 hours later
Thank u doctor
 
 
Answered by Dr. Diptanshu Das 3 hours later
Brief Answer:
Glad to be of service

Detailed Answer:
Let me know if I could be of any further assistance.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor